# SDR UPS06447975

- Difficulty date: August 15, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 980 LBL55 FLOORBEAM UPPER TEE FOUND CRACKED, CRACK LENGTH 3/8".  BS 980 LBL20 TO LBL70 FLOORBEAM UPPER CHORD REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
